# SDR SWAA2020022641700

- Difficulty date: February 7, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3300
- Condition: Corroded
- Location: Bs 927-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DORSAL FIN CORRODED BETWEEN BS. 927 TO BS. 1016, BETWEEN STR. 3L TO STR. 3R.          / REPAIRED SKIN UNDER DORSAL FIN PER ER AND EA.
